Hi all, another newbie here! Have been taking Champix since 9 September and my quit date was 16 September. I have had a look through the forum and noticed a lot of people have been suffering with sickness and vivid dreams. I myself spent most of the first day I took it in bed with sickness, dizzyness, stomach cramps, not being able to keep my eyes open, headache, etc. I had hoped that these symptons would ease off having stopped smoking, and now into day 9 on Champix and day 2 of not smoking, the side effects are worse than ever. Diarrhoea and sickness being the worst. Last weekend was totally ruined (my daughters birthday and a trip to the theatre to see Lord of the Rings) I felt like death and fell asleep the minute I got home! This weekend is my neices wedding, the venue about 90 miles away (and I'm driving)! - can't honestly see me making it, and appearing normal and happy.
Will these effects get better, or have I got 12 weeks of this?? Anyone know?